# SDR SWAA2024102350941

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 60,290 hours, 36,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FWD GIRT BAR RETAINER CLIP FASTENERS LOOSE<[01] SECURED FWD ENTRY FWD GIRT BAR RETAINER CLIP FASTENERS AS REQUIRED PER SRM 51-40-02
